# SDR SIMA20160902003

- Difficulty date: September 2, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 15,388 hours, 10,474 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OTBD SPOILERONS AND OTBD FLIGHT SPOILERS CAUTION MESSAGE DISPLAYED DURING FLIGHT SPOILER DEPLOYMENT DURING FLIGHT.  INTERROGRATED MDC. FOUND RT OTBD MFS PCU JAM MDC MESSAGE.  PERFORMED SPOST 1 RESET.  PERFORMED OPS CHECK IAW ETN-CR-27-093.  OPS CHECK GOOD.
